# SDR LR7A99128

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 657
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HC05297, FOUND CARGO COMPARTMENT FLOOR FS 657 UPPER BEAM CAP CORRODED AT RLB 20.  REPAIRED BEAM CAP IAW MPP L100 404-99-019.  NR 921
